# SDR AALA202307031311

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 7,864 hours, 2,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15A EMERGENCY LIGHT INOPERATIVE. REPAIRED WIRE AT SEAT 15A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
